MathSciNet Relay Station
MathSciNet bibliographic data
MR1982765 62F10 (62J07)
Liu, Kejian Using Liu-type estimator to combat collinearity. Comm. Statist. Theory Methods 32 (2003), no. 5, 1009–1020.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement